Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On the first case of Fermat's last theorem


Author: Barkley Rosser
Journal: Bull. Amer. Math. Soc. 45 (1939), 636-640
This work is cited by: Bull. Amer. Math. Soc., Volume 46, Number 4 (1940), 299--304
MathSciNet review: 0000025
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1939-07058-4
PII: S 0002-9904(1939)07058-4